So finished 3rd chemo yesterday. Nausea all under control. Feel like I am jetlqgged. I am a flight attendant so know what that feels like!! Lol!
So sleep still terrible. Tried cb oil last night qnd found my self very relaxed. Sort of dozing a few min. her and there. Will try again tonight! My Dr. said it is safe to use.
Constipation is an ossue also. Find any stool softeners in the past unpset my stomach so afraid to try. Drinking tons of water and massage my intestines. See what happens with that.
All in all not to bad so far. I know the next week will be the test. Before treatment started I could not sit without being uncomfortable. Now that feeling is gone. Oncologist said treatment starts working pretty fast.
Hi, ShariM - I’m glad the anti-nausea meds are helping you! I used to refer to them as Dad’s “gravol with attitude” or “heavy duty gravol.” I cracked up more than one pharmacist with those lines!
I’m glad you’ve got a good description for the fatigue you’re experiencing, and I hope it continues to feel like “jet lag” for you, and nothing more. And, I’m glad that you’re staying hydrated. Keep up the good work!
“When the root is deep, there is no reason to fear the wind.” - Japanese saying
ShariM I don't know about treatments for rectal cancer, but my treatments for breast cancer included steroids to reduce the risk of a reaction to chemo. This got me "hyped" up after my treatments. I wasn't even aware of it until my brother commented on how fast I would talk right after my treatment. This could be part of the reason that you are having trouble sleeping. Having said that, I have never had trouble sleeping but maybe another medication that I take, which can cause drowsiness, is why I could sleep at the drop of a hat. Nine years after treatment I am still like that. Actually, thinking about it, I have always been like that. I have even fallen asleep standing up. :-)
Laughter is a lifestyle choice. www.laughterandcancer.com/blog
Yes I am on a steroid also so I am sure it is the reason for no sleep. I did however take half a sleeping pill last night and it worked and got a decent sleep.
Day 6 for me since first day of chemo and side effects are still minimal so far. Only taking anti neasea first thing in the morning. I do have a few mouth sores now but very small and my mouth tastes chemically. That may have been from the sleeping pill.
im also on a steroid. Gives me energy and sped up some healing.my back was killing me after surgery. Steroids helped. Trade off for me has been no sleep. The drug keeps me up.
i too had a struggle with constipation. Was on a few meds and drinks for that. I still do restoralax. I find it helps. Very gentle.
glad you are sounding great and coping well. Freaking out takes a toll on the body.